# SDR 04FDEA02720

- Difficulty date: September 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bearing
- Condition: Corroded
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 PYLON TOMBSTONE FITTING UPPER BEARING PITTED.  REMOVED AND REPLACED NR 3 PYLON UPPER SPHERICAL BEARING IAW DC10-30 MM 54-40-02-2.
